Home

Differences

This shows you the differences between two versions of the page.

Link to this comparison view

Both sides previous revision Previous revision
Last revision Both sides next revision
home:othertreatments:antibacterials:takingnonmpantibiotics [10.25.2018]
sallieq [Resuming the MP after taking a non-MP antibiotic]
home:othertreatments:antibacterials:takingnonmpantibiotics [01.12.2019]
sallieq [Urgent or emergency situations]
Line 29: Line 29:
   * discontinue any MP antibiotics   * discontinue any MP antibiotics
   * inform their doctor the last time olmesartan was taken, that it may potentiate the antibiotic, and cause an immune system reaction   * inform their doctor the last time olmesartan was taken, that it may potentiate the antibiotic, and cause an immune system reaction
-  * for patient ​who have been taking azithromycin (Zithromax),​ inform the doctor that it may be synergistic with the new antibiotic for a few weeks as it lingers in your tissues+  * if a patient ​has been taking azithromycin (Zithromax),​ inform the doctor that it may be synergistic with the new antibiotic for a few weeks as it lingers in your tissues
  
 Be alert for a potential immune system reaction and treat symptoms as they arise. Be alert for a potential immune system reaction and treat symptoms as they arise.
home/othertreatments/antibacterials/takingnonmpantibiotics.txt · Last modified: 01.12.2019 by sallieq
© 2015, Autoimmunity Research Foundation. All Rights Reserved.